# SDR AWXA960094

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3868 - DURING SCHEDULED C-14 MAINTENANCE CHECK, FOUND LARGE DENT IN SKIN AT BS 400, BETWEEN STRINGER 23 AND 24 RT.  REMOVED DAMAGED SKIN AT BS 400, STRINGER 23 AND 24 RIGHT PER 53-30-3, FIGURE 1.  FABRICATED REPAIR PARTS, INSTALLED REPAIR PARTS, COUNTERSKIN FILLERS AND FASTENERS, WET THE SEAL.  ALL WORK IAW SRM 53-30-3.  (M)
